# SDR UIEA00040

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B0183713
- Condition: Cracked
- Location: Fuselage
- Part time: 79,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF FUSELAGE, THE MED NR 1L FORWARD LOWER REVEAL (STA 434) WAS FOUND CRACKED 1 INCH IN LENGTH HORIZONTALLY BELOW STOP NR 1 ON LOWER REVEAL.  STOP DRILLED IAW SRM 51-10-01 AND BOEING TELEX AND 81180-3.  TO BE REPLACED PRIOR TO 1,500 CYCLE OR 15 MONTHS WHICHEVER DONE FIRST.  FORM 8110-3 ISSUED.  (X)
